# SDR DALA2024070706830

- Difficulty date: July 4, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 92,381 hours, 17,623 cycles
- Engine: Ge CF680C2B8F
- Engine time: 83,254 hours, 15,287 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1810 - DIV FLIGHT 0131 MUC-ATL DIVERTED TO CDG DUE TO RIGHT ENGINE HIGH VIBRATIONS AFTER TAKE OFF. CORRECTIVE ACTION: REMOVE AND REPLACED DAMAGED FAN ROTOR BLADE (PAIRS) #13 AND #32, #14 AND #33, #15 AND #34, #16 AND #35. (6194101)
